MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY

Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Catalog Number MDS600ELB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿we have a lift at our (b)(6) location that is bent on the frame by the wheels.¿.
 
Additional Manufacturer Narrative
Per the description, the customer states that the lift has a bent frame by the rear wheels; per the images, the main frame that the rear caster and boom attach to is bent.Medline reviewed photo evidence provided by the customer; a physical sample was not provided, and only a visual review of the defect can be conducted.The investigation results were confirmed, and it was discovered that the base portion above the left rear wheel appears to be bent upwards.The cause was documented as ¿cannot determine cause w/received sample¿; no product changes were identified that could have contributed to the alleged product failure, no corrective/preventive action was taken, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50771650
Report Number1417592-2026-40325
Device Sequence Number21464882
Product Code FSA
UDI-Device Identifier10193489019261
UDI-Public10193489019261
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600ELB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown